# SDR E0X2009F00000

- Difficulty date: May 13, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N52AW
- Make and model: Beech 400A
- Aircraft serial: RK115
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bellows
- Part number: 45A63502001
- Condition: Loose
- Location: Bleed Duct
- Part time: 5,456 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TEST FLIGHT, FOR RT WING OVER PRESSURE LT ON, AT FL230 EXPERIENCED A LT BLEED DUCT FAIL LIGHT.  CREW PERFORMED EMERGENCY PROCEDURE IAW CHECKLIST.  AT THAT POINT, SMELLED SMOKE IN CABIN.  CREW DECLARED EMERGENCY AND DESCENDED BACK TO DEPARTURE WITH AN UNEVENTFUL LANDING.  MFG WAS CONTRACTED BY OPERATOR TO PERFORM  INSP AND MX FOUND LT BLEED DUCT COUPLING BLEED LEAK NOTED THAT WHEN EMERGENCY BLEED IS SELECTED BY FLIGHT CREW.  RAW BLEED AIR IS PUMPED INTO CABIN CAUSING DUCT OUTLETS TO OVERHEAT AND GET SMOKE IN CABIN.  MFG IS CONDUCTING FURTHER INSP AT THIS TIME.  (K)
